# SDR IPXA2017082320862

- Difficulty date: August 6, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 71,958 hours, 14,772 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: ADA766739
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, FWD. CARGO AT BS 6-70 ABOVE LONGERON 43R, HORIZONTAL BEAM IS CRACKED.  REMOVED, FABRICATED, AND REPLACED THE  BEAM IAW DWG ADA7667,  AND SRM 51-33-01.
